Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 93, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 17, 2008, 1:34 PM EDT for Clinton County, Pennsylvania. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2008, 1:34 PM EDT (17:34 UTC)
- Expired
- Jul 17, 2008, 2:15 PM EDT
- In force
- 41 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Clinton County, PA
The radar
The State College radar (KCCX), 51 km from the middle of the area, began a volume at 17:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 1:59 PM EDT | HAIL 0.88 | 2 Ne Lock Haven, PA | NICKEL SIZE HAIL REPORTED NORTH OF LOCK HAVEN AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.6 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 171734
SVRCTP
PAC035-171815-
/O.NEW.KCTP.SV.W.0093.080717T1734Z-080717T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT THU JUL 17 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 215 PM EDT
* AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MILL HALL...OR NEAR LOCK HAVEN...AND MOVING EAST AT 18 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MACKEYVILLE AND MCELHATTAN AROUND 140 PM EDT...
CARROLL AROUND 210 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 172 AND 194...AND ROUTE
220 FROM LAMAR TO AVIS.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4117 7729 4104 7714 4103 7717 4097 7749
4105 7757 4106 7756 4107 7757 4106 7758
4109 7761 4118 7754
TIME...MOT...LOC 1732Z 289DEG 16KT 4111 7745
$$
FORECASTER: DANGELO1 follow-up statement
000
WWUS51 KCTP 171754
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
154 PM EDT THU JUL 17 2008
PAC035-171815-
/O.CON.KCTP.SV.W.0093.000000T0000Z-080717T1815Z/
CLINTON PA-
154 PM EDT THU JUL 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN CLINTON COUNTY...
AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DUNNSTOWN...OR NEAR LOCK HAVEN...MOVING EAST AT 13 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
CARROLL AND LOGANTON AROUND 215 PM EDT...
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 172 AND 193...AND ROUTE
220 FROM LAMAR TO AVIS.
HAIL UP TO THE SIZE OF NICKLES HAS BEEN REPORTED IN LOCK HAVEN FROM
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4104 7714 4104 7718 4103 7719 4103 7720
4102 7721 4098 7744 4117 7752 4117 7729
TIME...MOT...LOC 1754Z 280DEG 12KT 4111 7738
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 11:22 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 17, 11:22 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1122 AM EDT THU JUL 17 2008 .SYNOPSIS... HIGH PRESSURE...CENTERED OVER WEST VIRGINIA THIS MORNING...WILL DRIFT SLOWLY OFF THE EAST COAST OVER THE NEXT SEVERAL DAYS. A STATIONARY FRONTAL BOUNDARY DRAPED ACROSS SOUTHERN NEW YORK WILL INTERACT WITH THE VERY WARM AND HUMID AIRMASS JUST TO ITS SOUTH TO PRODUCE SCATTERED LATE AFTERNOON AND EVENING THUNDERSTORMS TODAY. A TROUGH OF LOW PRESSURE WILL APPROACH THE AREA FROM THE WEST LATE SUNDAY INTO EARLY NEXT WEEK BRINGING THE NEXT CHANCE FOR MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER AIR WITH MUCH MORE COMFORTABLE HUMIDITY SHOULD FOLLOW FOR THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 9 PM THIS EVENING/... STRONG/SVR TSRA CLUSTER ASSOCIATED WITH MCV TRACKING ESE (INTO KBGM SW CWA) ALONG A LOW LEVEL STATIONARY FRONT...WHICH WAS STRETCHED E/W NEAR THE PENN/NEW YORK BORDER. LATEST MSAS AXIS OF SFC THETA-E CONVERGENCE WAS LOCATED FROM WRN NEW YORK...SE THROUGH KELZ AND KIPT. THIS REGION WILL BE NEAR THE NOSE OF A WRLY 850 HPA 20-30KT WIND MAX THIS AFTERNOON AND FALLS WITHIN A NOTABLE AREA OF FCST HIGHER MIXED LAYER CAPE AROUND 1500 J/KG WITH NO CIN. EXPECT ADDITONAL STRONG PULSE TSRA TO DEVELOP IN THIS AFOREMENTIONED AREA (NRN PENN MTNS)...AND TRACK SE LATER THIS AFTERNOON THROUGH DUSK. COVERAGE OF THE TSRA WILL LIKELY BE A BIT MORE THAN YESTERDAY EVENING...AND FURTHER SOUTH AND WEST. 50-60DBZ CORES CAN EASILY REACH 25-30 KFT IN THIS ENVIRONMENT. NAM SHOWS MID LEVEL (700 HPA) TEMPS WARMING A FEW DEG C ACROSS WESTERN AND CENTRAL PENN BETWEEN 18Z TODAY AND 00Z FRI...WITH DESCENDING FLOW ALONG 310K ISENT SFC AS A COMPACT UPPER SHORTWAVE TAKES ITS UVVEL OFF TO OUR ERN ZONES AND BGMS CWA. STILL...INLAND PENETRATION OF THE LAKE ERIE BREEZE COULD SPARK A FEW TSRA ACROSS THE NW MTNS...SO WILL CONTINUE TO HOLD ONTO LOW CHC POPS THERE. FCST SOUNDINGS VIA THE NAM SHOW MORE CAPE ABOVE THE 0C/-20C LEVELS THAN WE HAD YESTERDAY (WITHIN A MORE SUPPORTIVE LLVL ENVIRONMENT TO MAINTAIN STRONG CONVECTION - ESP ACROSS OUR NE ZONES BETWEEN 21Z AND 00Z). MENTIONED GUSTY WIND...FREQ LIGHTNING AND HAIL IN THE GRIDS AND ZONE TEXT FOR LATER THIS AFTERNOON AND EVENING ACROSS THE NRN MTNS AND POSSIBLY AS FAR SOUTH AS THE CENTRAL SUSQ VALLEY). AS NOTED BY THE PREVIOUS/OVERNIGHT SHIFT...WE CAN/T RULE OUT ISOLATED SVR WX IN THIS REGION...WHERE SREF PLUME DATA INDICATES MEAN CAPES RISING TO NR 1500 J/KG. HOWEVER...ENS MEAN 0-6KM SHEAR REMAINS BLW 20KTS...AS CORE OF STRONGEST FLOW ALOFT REMAINS WELL TO THE NORTH. THUS...THE THREAT OF WIDESPREAD/ORGANIZED SVR WX APPEARS LOW. HAVE LEANED TOWARD THE HIGHER MET POPS OVR THE NORTHERN TIER TODAY BASED ON 03Z SREF QPF DATA. HI PRES/SINKING AIR FURTHER SOUTH SHOULD SUPPRESS CONVECTION ACROSS SOUTHERN PA...WHERE LATEST SREF DATA INDICATES VERY LITTLE CHC OF PRECIP. ENS 850 TEMPS NR 18C SHOULD SUPPORT HIGHS FROM M80S OVR THE ALLEGHENY HIGHLANDS...TO THE L90S SUSQ VALLEY. && .SHORT TERM /9 PM THIS EVENING THROUGH 6 PM FRIDAY/... QUASISTATIONARY FRONTAL BOUNDARY LIFTS WELL NORTH OF THE REGION TONIGHT AND FRIDAY...AS SUBTROPICAL RIDGE BUILDS OVR THE NORTHEAST CONUS. ANY ISOLATED CONVECTION OVR THE NORTHERN TIER THIS EVENING SHOULD DIE OUT AS BLYR COOLS/STABILIZES. WARMER TEMPS ALOFT SHOULD PRECLUDE ANY PM CONVECTION ON FRIDAY. WILL KEEP POPS BLW 10 PCT BASED ON LATEST SREF DATA. PLENTY OF SUNSHINE...COMBINED WITH MEAN 850 TEMPS ARND 19C...SHOULD SUPPORT HIGHS FROM 90-95F OVER MOST OF THE AREA...WITH U80S ACROSS THE HIGH TERRAIN. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NEXT SHORTWAVE TRACKING ACROSS SOUTHERN CANADA WILL PUSH A DYING COLD FRONT TOWARD PA LATE SATURDAY...WHICH COULD TOUCH OFF A LATE DAY TSTMS ACROSS THE NORTH. ENS QPF PLUME DATA SUGGESTS LITTLE CHC OF ANY PRECIP ACROSS CENTRAL AND SOUTHERN PA...WHERE HEAT SHOULD CONTINUE UNABATED. LATEST GEFS DATA SUGGESTS QUASISTATIONARY FNTL BNDRY WILL STAY TO THE NORTH OF PA THRU EARLY NEXT WEEK. THUS...ABV NORMAL TEMPS EXPECTED TO CONTINUE THRU THE MED RANGE OUTLOOK WITH A CHC OF DIURNAL CONVECTION EACH DAY. HPC MANUAL SFC PROGS SHOW A WAVE OF LOW PRES MOVG EWD THRU NY STATE ALONG THE AFOREMENTIONED Q-STNRY FNT SYS TUE-WED. GMOS/HPC BLEND CONTINUES TO YIELD CHC POPS THIS PD. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... HIGH PRESSURE CENTER JUST TO THE SOUTH OF PENN WILL DRIFT VERY SLOWLY TO THE EAST THROUGH FRIDAY AND SLIP OFFSHORE THIS WEEKEND. SERIES OF WAVES WILL SLIDE W-E ACROSS NEW ENGLAND AS FRONTAL BOUNDARY REMAINS STATIONARY TO OUR NORTH. PATCHY 3-5SM GROUND FOG WILL BURN OFF QUICKLY THIS MORNING. THEN MAINLY VFR CONDITIONS WITH LIGHT AND VARIABLE...TO LIGHT WEST WINDS WILL PREVAIL FOR THE NEXT SEVERAL DAYS. EXCEPTION WILL BE TODAY AS CONVECTION DROPS ACROSS THE GLAKES TOWARD N PA...THUS CONTINUED TEMPO FOR THUNDER IN KBFD EARLY THIS AFTERNOON AND MENTIONED CB IN KIPT TAF FOR LATE AFTERNOON. CU BASES THROUGH FRIDAY AFTERNOON WILL FALL IN THE 4-6 KFT AGL RANGE. BEST CHC FOR SHRA/TSRA WILL BE MID/LATE WEEKEND AS A FRONTAL BNDRY SLIPS ACROSS THE MID-ATLANTIC REGION. CU FIELD WILL INCREASE FRI/SAT...WITH SOME REDUCTION TO CIGS/VSBYS ANTICIPATED THIS WEEKEND FROM ANY CONVECTION THAT MAY DEV AND PRODUCE VFR TO TEMPO MVFR/IFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/LAMBERT NEAR TERM...FITZGERALD/LAMBERT SHORT TERM...FITZGERALD LONG TERM...FITZGERALD/STEINBUGL AVIATION...RXR
Hazardous weather outlook, Jul 17, 12:38 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1238 PM EDT THU JUL 17 2008 PAZ017>019-024>028-033>036-045-049>052-056>059-063>066-181645- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1238 PM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-037-041-042-046-053-181645- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-COLUMBIA- 1238 PM EDT THU JUL 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTH CENTRAL MOUNTAINS. A FEW STORMS WILL BE CAPABLE OF PRODUCING ISOLATED LARGE HAIL AND DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM THIS AFTERNOON INTO THIS EVENING. STEINBUGL
In the hours before
Special weather statement, Jul 17, 11:52 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1152 AM EDT THU JUL 17 2008 PAZ037-171715- TIOGA PA- 1152 AM EDT THU JUL 17 2008 ...THE WESTERN EDGE OF A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHEASTERN TIOGA COUNTY BETWEEN 1240 PM AND 115 PM EDT... AT 1148 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES TO THE NORTHWEST OF CORNING...MOVING SOUTHEAST AT 20 MPH. NORTHERLY WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR LAWRENCEVILLE AROUND 1245 PM...MILLERTON AROUND 100 PM AND ROSEVILLE AROUND 115 PM. FORECASTER: LAMBERT
Special weather statement, Jul 17, 12:56 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 PM EDT THU JUL 17 2008 PAZ037-171730- TIOGA PA- 1256 PM EDT THU JUL 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN TIOGA COUNTY THROUGH 130 PM EDT... AT 1252 PM EDT...A STRONG TO POSSIBLY THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF WEST ELMIRA OR 4 MILES TO THE NORTH OF MILLERTON...MOVING SOUTHEAST AT 23 MPH. THE MAIN ARE OF RAIN AND HAIL FROM THIS THUNDERSTORM WILL PAS JUST TO THE EAST OF MILLERTON OVER THE NEXT 15 MINUTES. NORTH TO NORTHEAST WIND GUSTS UP TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM NEAR AND TO THE EAST OF MILLERTON. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE JUST ROSEVILLE AROUND 120 PM. FORECASTER: LAMBERT
Special weather statement, Jul 17, 12:56 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE STATE COLLEGE PA 1256 PM EDT THU JUL 17 2008 PAZ037-171730- TIOGA PA- 1256 PM EDT THU JUL 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHEASTERN TIOGA COUNTY THROUGH 130 PM EDT... AT 1252 PM EDT...A STRONG TO POSSIBLY THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF WEST ELMIRA OR 4 MILES TO THE NORTH OF MILLERTON...MOVING SOUTHEAST AT 23 MPH. THE MAIN AREA OF RAIN AND HAIL FROM THIS THUNDERSTORM WILL PASS JUST TO THE EAST OF MILLERTON OVER THE NEXT 15 MINUTES. NORTH TO NORTHEAST WIND GUSTS UP TO 45 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM NEAR AND TO THE EAST OF MILLERTON. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN OR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE JUST ROSEVILLE AROUND 120 PM. FORECASTER: LAMBERT
Special weather statement, Jul 17, 1:28 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 128 PM EDT THU JUL 17 2008 PAZ045-171800- SOUTHERN CLINTON PA- 128 PM EDT THU JUL 17 2008 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLINTON COUNTY... AT 126 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILL HALL...MOVING EAST AT 18 MPH. HEAVY RAIN...WIND GUSTS UP TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR DUNNSTOWN AROUND 135 PM AND MACKEYVILLE AROUND 140 PM. THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 172 AND 184...AND ROUTE 220 FROM LAMAR TO JUST WEST OF AVIS. FORECASTER: DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 2:59 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 61 min |
| Jul 17, 3:16 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 29 min |
| Jul 17, 3:24 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Sullivan | 96 min |
| Jul 17, 3:52 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Sullivan | 3 hr |
| Jul 17, 4:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Snyder | 63 min |
| Jul 17, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin | 26 min |
| Jul 17, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Snyder, Union | 41 min |
| Jul 17, 5:52 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Perry, Snyder | 38 min |
| Jul 17, 5:55 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 39 min |
| Jul 17, 6:29 PM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan, Tioga | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.